1.

Adomian decomposition method for solving some models of nonlinear partial differential equations

Volume 26, Issue 1, December 2008, Pages 1-11
A.H. Ali and A.S.J. Al-Saif

2.

A numerical scheme for the solution of fractional integro-differential equations using the Adomian decomposition method.

Volume 6, Issue 1, April 2012, Pages 64-66
Rifaat Saad Abdul-Jabbar

3.

Application of Adomian decomposition method to solve Fisher’s equation

Volume 35, Issue 3, September 2009, Pages 23-33
H.O. Al-Humedi and A.H. Ali

4.

Applied Sumudu Transform with Adomian Decomposition Method to the Coupled Drinfeld–Sokolov–Wilson System

Volume 15, Issue 2, December 2021, Pages 139-147
Abdulghafor M. Al-Rozbayani; Ammar H. Ali

5.

Approximate Solution for Fuzzy Differential Algebraic Equations of Fractional Order Using Adomian Decomposition Method

Volume 30, Issue 2, December 2017, Pages 202-213
Ali k. Ateeah

6.

Combining Laplace transform and Adomian decomposition method for solving singular IVPs of Emden-Fowler of partial differential equations

Volume 17, Issue 2, December 2023, Pages 79-92
Waleed Al-Hayani; Fatima M. Yassin

7.

Computational Method based Laplace Adomian Decomposition for Solving Delay Differential Equations of Fractional Order

Volume 21, Issue 1, June 2018, Pages 128-133
Zaid A. Mohammed

8.

Extending Application of Adomian Decomposition Method for Solving a Class of Volterra Integro-Differential Equations within Local Fractional Integral Operators

Volume 7, Issue 2, December 2017, Pages 22-33
Hassan Kamil Jassim

9.

HOMOTOPY PERTURBATION METHOD FOR SOLVING THE NONLINEAR WAVE EQUATIONS

Volume 13, Issue 4, December 2010, Pages 190-193
Ranen Z. Ahmood

10.

Modified treatment of initial boundary value problems for one dimensional heat-like and wave-like equations using Adomian decomposition method

Volume 30, Issue 2, December 2012, Pages 86-105
Elaf Jaafar Ali

11.

New iterative technique for computing Fourier transforms.

Volume 17, Issue 2, December 2023, Pages 355-359
Ahmad Jalal Issa; Murat Düz

12.

Numerical Solution of a Reaction-Diffusion System with Fast Reversible Reaction by Using Adomian’s Decomposition Method and He’s Variational Iteration Method

Volume 9, Issue 2, December 2012, Pages 243-257
Ann Jalal; Mohammed O. Al-Amr

13.

Peristaltic Transport of a Viscoelastic Fluid with Fractional Maxwell Model in an Inclined Channel

Volume 55, Issue 4, October 2014, Pages 1962-1975
Ali Ibrahim .A.H; Ahmed M. Abdulhadi

14.

Solving Integral Equations via a hybrid method between the Modified Adomian Decomposition Method and Bee Algorithm

Volume 17, Issue 2, December 2023, Pages 11-18
Noor Basam; Ahmed Entesar

15.

Some Probability Characteristics of the Solution of Stochastic Fredholm Integral Equation Contain Brownian Motion.

Volume 7, Issue 2, August 2013, Pages 1-6
Mohammad W. Muflih; Areej S. Mohammed

16.

The Approximate Solution of Newell-Whitehead-Segel and Fisher Equations Using The Adomian Decomposition Method

Volume 25, Issue 4, December 2014, Pages 45-56
Asmaa A. Aswhad



Journal Management System. Powered by ejournalplus.com